A 26-year-old female asked:
Disclaimer

i have bpad. i’m on topiramate 25mg and olanzapine 5mg twice a day. i have developed galactorrhea from the olanzapine and my psychiatrist prescribed bromocriptine 2.5mg two pills a day. i have been taking it for 3 weeks now. when should i stop?

1 doctor answer
Dr. Elizabeth Finley-Belgrad
33 years experience Child Psychiatry
Talk to prescriber: There is no substitute to talking directly-or remotely to ypur prescriber whpo knows your history and individual situation best . There is no way to answer without all the details.
Answered on Mar 21, 2020

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 37-year-old member asked:
Dr. Philip Miller
46 years experience Family Medicine
Dosage adjustment: must be determined by your prescribing psychiatrist: do not attempt to do this on your own.
A 19-year-old female asked:
Dr. Krishna Kumar
54 years experience Psychiatry
Zyprexa (olanzapine): I understand your worry about withdrawal symptoms Zyprexa is for treatment of Schizophrenia and Bipolar Disorder Taking i 5mg. for 3 nights does not p ... Read More
A 23-year-old male asked:
Dr. Forshing Lui
42 years experience Neurology
Sleep aid: The safest sleep aid over the counter is Melatonin. You may take 1-3 pills (3-9 mg in the evening). Otherwise you need to discuss directly with your M ... Read More
A 38-year-old member asked:
Dr. Richard Thompson
Specializes in Travel Medicine
All can cause Tremor: These are all very powerful drugs, including Biperiden, and they can all cause a tremor. First, carefully review each drug and be sure that the pharma ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month